# SDR REXA2018091300827

- Difficulty date: September 10, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 22,351 hours, 22,038 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CLIMBING THROUGH 200' AGL, AFTER SWITCHING GEAR HANDLE TO "UP" WE GOT "NOSE DOOR OPEN" & "GEAR DISAGREE WARNING MESSAGES W/ MAINS WHITE-HASHED ("UNKNOW POSITION") & NOSE RED-HASHED. ADJUSTED PROXIMITY SENSOR CLEARANCE OF PS1GA, PS2GA, IAW AMM 32-61-05, OPS CHECK GOOD IAW AMM 32-61-00.
